# SDR QXEA2010070600380

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- Engine: Pwa PW545A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 485-501 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C CHECK - FOUND CORROSION ON STRINGER 20L BETWEEN FS485-FS501.  REMOVED CORROSION FROM STR 20L AT FS485-FS501 IAW SRM 51-21-06-001-001-A01. 2 AREAS BLENDED 1ST BLEND MEASURES .5"X.5" AND .007" DEEP, 2ND BLEND WAS 1"X 1" AND .005" DEEP.  ORIGINAL MATERIAL THICKNESS IS .080".  BLEND FOUND TO BE WITHIN LIMITS IAW SRM 51-31-03-101-003-A01.  TREATED IAW SRM 51-21-11-001-001-A01 PRIMED IAW SRM 51-25-06-001-001-A01, PAINTED IAW SRM 51-25-16-001-001-A01. APPLIED HARDCOAT TO AREA IAW SRM 51-21-11-001-001-A01.
